Journal of Mathematical Sciences

, Volume 70, Issue 4, pp 1934–1943

Computation of exponential integrals

  • A. I. Barvinok

DOI: 10.1007/BF02112432

Cite this article as:
Barvinok, A.I. J Math Sci (1994) 70: 1934. doi:10.1007/BF02112432


Let P⊂ ℝdbe a convex polyhedron and f: ℝd→ℝ a linear function. One studies the computational complexity of the integral ∫pexp f(xdx. It is shown that these integrals satisfy nontrivial algebraic relations, which makes possible the construction of polynomial algorithms for certain polyhedra. Examples are given of the application of exponential integrals to the calculation of volume and nonlinear programming.

Copyright information

© Plenum Publishing Corporation 1994

Authors and Affiliations

  • A. I. Barvinok

There are no affiliations available